# SDR 2010FA0000952

- Difficulty date: September 5, 2010
- Submitted: September 7, 2010
- Operation: General aviation
- Aircraft: N842LA
- Make and model: Hughes 369E
- Aircraft serial: 0020E
- Aircraft time: 15,737 hours, 2,430 cycles
- Engine: Allsn 250C20B
- Engine time: 15,473 hours, 2,430 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Part time: 15,473 hours, 2,430 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH TO LANDING PILOT HAD AN ENGINE CHIP WARNING LIGHT. THE PILOT LANDED THE ACFT AND THE LIGHT REMANED ILLUMINATED. MX FOUND METAL PARTICLES AND PASTE ON THE LOWER AND UPPER ENGINE CHIP PLUGS. THE ENGINE WAS REMOVED FROM THE ACFT.
